CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 5, 页码: 785-789
Authors:  Wang, MJ;  Wang, Q
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
extended Riccati equation rational expansion method  nonlinear stochastic evolution equation  stochastic mKdV equation  soliton-like solutions  
The stochastic soliton-like solutions of stochastic mKdV equations 期刊论文
CZECHOSLOVAK JOURNAL OF PHYSICS, 2005, 卷号: 55, 期号: 1, 页码: 1-8
Authors:  Chen, Y;  Li, B
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
extended projective Riccati equation method  stochastic mKdV equations  stochastic soliton-like solutions